I am a seventy-plus year old man who has been living with COPD for a long time and have been taking hydroco/APAP 5.5mg. for back problems. Lately I have noticed more fluid in my lungs and more wizzing as well as shortness of breath. Could it be caused by the aspirin in hydrocodone? My pharmacist has suggested that I ask my doctor to change me to the 5.3mg.or the 10.3mg. which have less aspirin. Would the change help? Thank you.
My husband died 3 months ago from COPD. He had been prescribed hydrocodone and we noticed increased breathing problems while taking it. When he went in the hospital with what we were told was pneumonia, he was continued on hydrocodone even though I told the doctors he could not breath well with it. So, now I know that probably the doctors hastened his death. He didn't have pneumonia, did not respond to antibiotics, and when he complained of pain, guess what, they continued the hydro with valium, then morphine and utimately he couldn't come out of it. His COPD was controlled until he was prescribed the hydro for back pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.